# SDR HALA20250826262

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 21,580 hours, 4,533 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,686 hours, 2,949 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Condition: Faulted
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 LOOP B FAULT. REPLACED ENG 1 LOOP B FIRE HARNESS PER A321 AMM 26-12-62 OPS CHECK GOOD , OK FOR SERVICE
